# SDR P5CA2021012900031

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 20,754 hours, 4,834 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Faulty
- Location: Nose Radome
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

LT AND RT WX RADAR SHOWS BIG RED SPIKE IN CENTER OF DISPLAY FOR 15 MIN IN CRUISE.  RECYCLED WX RADAR CB & WX RADAR TEST OK, NO FAULT NOTED, REF AMM 34-43-00 PB 501.
